Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 981576, 16 pages
http://dx.doi.org/10.1155/2013/981576
Research Article

Random Attractors for Stochastic Retarded Reaction-Diffusion Equations on Unbounded Domains

1School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang, Henan 471023, China
2School of Mathematics and Science, Shanghai Normal University, Shanghai 200234, China

Received 10 March 2013; Accepted 28 May 2013

Academic Editor: Grzegorz Lukaszewicz

Copyright © 2013 Xiaoquan Ding and Jifa Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Crauel and F. Flandoli, “Attractors for random dynamical systems,” Probability Theory and Related Fields, vol. 100, no. 3, pp. 365–393, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Flandoli and B. Schmalfuss, “Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise,” Stochastics and Stochastics Reports, vol. 59, no. 1-2, pp. 21–45, 1996. View at Google Scholar · View at MathSciNet
  3. J. K. Hale, Asymptotic Behavior of Dissipative Systems, American Mathematical Society, Providence, RI, USA, 1988. View at MathSciNet
  4. A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam, The Netherlands, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer, New York, NY, USA, 2nd edition, 1997. View at MathSciNet
  6. H. Crauel, A. Debussche, and F. Flandoli, “Random attractors,” Journal of Dynamics and Differential Equations, vol. 9, no. 2, pp. 307–341, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Fan, “Random attractors for damped stochastic wave equations with multiplicative noise,” International Journal of Mathematics, vol. 19, no. 4, pp. 421–437, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Li and B. Guo, “Random attractors for quasi-continuous random dynamical systems and applications to stochastic reaction-diffusion equations,” Journal of Differential Equations, vol. 245, no. 7, pp. 1775–1800, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. W. Bates, K. Lu, and B. Wang, “Random attractors for stochastic reaction-diffusion equations on unbounded domains,” Journal of Differential Equations, vol. 246, no. 2, pp. 845–869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Wang, “Random attractors for the stochastic Benjamin-Bona-Mahony equation on unbounded domains,” Journal of Differential Equations, vol. 246, no. 6, pp. 2506–2537, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Wang, “Random attractors for the stochastic FitzHugh-Nagumo system on unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2811–2828, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Shen, S. Zhou, and W. Shen, “One-dimensional random attractor and rotation number of the stochastic damped sine-Gordon equation,” Journal of Differential Equations, vol. 248, no. 6, pp. 1432–1457, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Wang, “Asymptotic behavior of stochastic wave equations with critical exponents on 3,” Transactions of the American Mathematical Society, vol. 363, no. 7, pp. 3639–3663, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. Gess, “Random attractors for degenerate stochastic partial differential equations,” Journal of Dynamics and Differential Equations, vol. 25, no. 1, pp. 121–157, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. B. Gess, W. Liu, and M. Röckner, “Random attractors for a class of stochastic partial differential equations driven by general additive noise,” Journal of Differential Equations, vol. 251, no. 4-5, pp. 1225–1253, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. W.-J. Beyn, B. Gess, P. Lescot, and M. Röckner, “The global random attractor for a class of stochastic porous media equations,” Communications in Partial Differential Equations, vol. 36, no. 3, pp. 446–469, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Z. Wang, S. Zhou, and A. Gu, “Random attractor for a stochastic damped wave equation with multiplicative noise on unbounded domains,” Nonlinear Analysis: Real World Applications, vol. 12, no. 6, pp. 3468–3482, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Wang and S. Zhou, “Random attractor for stochastic reaction-diffusion equation with multiplicative noise on unbounded domains,” Journal of Mathematical Analysis and Applications, vol. 384, no. 1, pp. 160–172, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. Zhao and Y. Li, “(L2,Lp)-random attractors for stochastic reaction-diffusion equation on unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 2, pp. 485–502, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Gu, “Random attractors of stochastic three-component reversible Gray-Scott system on unbounded domains,” Abstract and Applied Analysis, vol. 2012, Article ID 419472, 22 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. L. Wang and D. Xu, “Asymptotic behavior of a class of reaction-diffusion equations with delays,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 439–453, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Caraballo and J. Real, “Attractors for 2D-Navier-Stokes models with delays,” Journal of Differential Equations, vol. 205, no. 2, pp. 271–297, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Li and J. Huang, “Uniform attractors for non-autonomous parabolic equations with delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 2194–2209, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. P. Marín-Rubio, J. Real, and J. Valero, “Pullback attractors for a two-dimensional Navier-Stokes model in an infinite delay case,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 2012–2030, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Conti and M. Coti Zelati, “Attractors for the Cahn-Hilliard equation with memory in 2D,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1668–1682, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. P. Marín-Rubio and J. Real, “Attractors for 2D-Navier-Stokes equations with delays on some unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 10, pp. 2784–2799, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. I. Chueshov and M. Scheutzow, “On the structure of attractors and invariant measures for a class of monotone random systems,” Dynamical Systems, vol. 19, no. 2, pp. 127–144, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. X. Ding and J. Jiang, “Random attractors for stochastic retarded lattice dynamical systems,” Abstract and Applied Analysis, vol. 2012, Article ID 409282, 27 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. W. Yan, Y. Li, and S. Ji, “Random attractors for first order stochastic retarded lattice dynamical systems,” Journal of Mathematical Physics, vol. 51, no. 3, Article ID 032702, 17 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  30. B. Wang, “Attractors for reaction-diffusion equations in unbounded domains,” Physica D, vol. 128, no. 1, pp. 41–52, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. Rodriguez-Bernal and B. Wang, “Attractors for partly dissipative reaction diffusion systems in n,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 790–803, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. L. Arnold, Random Dynamical Systems, Springer, Berlin, Germany, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. I. Chueshov, Monotone Random Systems Theory and Applications, Springer, Berlin, Germany, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  34. P. W. Bates, H. Lisei, and K. Lu, “Attractors for stochastic lattice dynamical systems,” Stochastics and Dynamics, vol. 6, no. 1, pp. 1–21, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. G. da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  36. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  37. A. Bensoussan, G. da Prato, M. C. Delfour, and S. K. Mitter, Representation and Control of Infinite Dimensional Systems, Birkhäauser, Boston, Mass, USA, 2nd edition, 2007. View at MathSciNet